M. Bardi and I. C. Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman equations, 1997.
DOI : 10.1007/978-0-8176-4755-1

F. Camilli and A. Siconolfi, Maximal subsolutions for a class of degenerate Hamilton-Jacobi problems, Indiana University Mathematics Journal, vol.48, issue.3, pp.1111-1132, 1999.
DOI : 10.1512/iumj.1999.48.1678

F. Camilli and A. Siconolfi, Hamilton?Jacobi equations with measurable dependence on the state variable, Adv. Differential Equations, vol.8, pp.733-768, 2003.

F. Camilli and A. Siconolfi, Effective Hamiltonian and homogenization of measurable Eikonal equations, preprint, 2005.

K. Deckelnick and C. M. Elliot, Uniqueness and error analysis for Hamilton- Jacobi equations with discontinuities, Interface Free Bound, pp.329-349, 2004.

P. Dupuis and J. Oliensis, An Optimal Control Formulation and Related Numerical Methods for a Problem in Shape Reconstruction, The Annals of Applied Probability, vol.4, issue.2, pp.287-346, 1994.
DOI : 10.1214/aoap/1177005063

L. C. Evans and R. F. Gariepy, Measure theory and fine properties of functions, 1992.

M. Falcone and M. Sagona, An algorithm for the global solution of the Shapefrom-Shading model Image analysis and processing, Lect. Notes in Computer Sciences, pp.596-603, 1310.

A. Fathi and A. Siconolfi, PDE aspects of Aubry-Mather theory for quasiconvex Hamiltonians, Calculus of Variations, vol.24, issue.2, pp.185-228, 2005.
DOI : 10.1007/s00526-004-0271-z

H. Ishii, A simple, direct proof of uniqueness for solutions of the Hamilton-Jacobi equations of eikonal type, Proc. Am, pp.247-251, 1987.
DOI : 10.1090/S0002-9939-1987-0884461-3

R. Kimmel, K. Siddiqi, B. B. Kimia, and A. Bruckstein, Shape from shading: Level set propagation and viscosity solutions, International Journal of Computer Vision, vol.98, issue.3, pp.16-107, 1995.
DOI : 10.1007/BF01539551

J. Kain and D. N. Ostrov, Numerical Shape-From-Shading for Discontinuous Photographic Images, Int. J. of Comp. Vision, pp.44-163, 2001.

P. L. Lions, E. Rouy, and A. Tourin, Shape-from-shading, viscosity solutions and edges, Numerische Mathematik, vol.24, issue.No. 2, pp.323-353, 1993.
DOI : 10.1007/BF01388692

E. Prados, F. Camilli, and O. Faugeras, A unifying and rigorous Shape From Shading method adapted to realistic data and applications, to appear on, J. of Math. Imaging and Vision, 2004.

E. Prados and O. Faugeras, A generic and provably convergent Shape-From- Shading Method for Orthographic and Pinhole Cameras, to appear on, Int. J. of Computer Vision

E. Rouy and A. Tourin, A Viscosity Solutions Approach to Shape-From-Shading, SIAM Journal on Numerical Analysis, vol.29, issue.3
DOI : 10.1137/0729053

J. A. Sethian, Level Set Methods and Fast Marching Methods, 1999.

P. Soravia, Boundary value problems for Hamilton-Jacobi equations with discontinuous Lagrangian, Indiana University Mathematics Journal, vol.51, issue.2, pp.451-477, 2002.
DOI : 10.1512/iumj.2002.51.2105

D. Tschumperlé, PDE's Based Regularization of Multivalued Images and Applications, 2002.

R. Zhang, P. Tsai, J. Cryer, and M. Shah, Shape-from-shading: a survey, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol.21, issue.8, pp.690-706, 1999.
DOI : 10.1109/34.784284